# SDR EIA2004011

- Difficulty date: March 5, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 68,563 hours, 34,064 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Torn
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LOWER I/B PYLON SKIRT FIRE SHEILD WORN THROUGH FROM NAC STA. 180.00 TO NAC STA. 265.94.  NR 4 ENG LWR I/B SKIN REPAIRED PER SRM 54-30-03 FIG 35 & 36 PG 111-118.
